Skip to Content

Can u take anything for high feaver while on lisinopril?

Responses (2)

marjorie zych 1 May 2010

I am not sure what exactly you mean is it Hay Fever or a high fever? If it is hay fever I can usually take Zyrtec without a problem and if it's a high fever then you can take Tylenol for that. I am also on Lisinopril and Norvasc I have very high blood pressure and those are the drugs that were o.k.'d by my Cardiologist and regular doctor for me hope this info helps. If all else fails definately contact your doctor or pharmacist they will be able to tell you if there is anything else if this doesn't help, o.k.. Hope you feel better soon.

Marvell 1 May 2010

You can take acetaminophen and ibuprofen (if you can take ibuprofen without any side effects). However, if fever persists please see your doctor.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions